# SDR ASAA1047351

- Difficulty date: February 6, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602301
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT T/E WEDGE LWR SURFACE DISBONDED OUT OF LIMITS.  REMOVED DAMAGE AND PREVIOUS REPAIR AND INSTALLED DOUBLER REPAIR.
